# SDR REXA2013050200780

- Difficulty date: May 2, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 14,410 hours, 9,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Receptacle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD HANDRAIL RECEPTACLE IS CORRODED.  REMOVED AND REPLACED FWD HANDRAIL RECEPTACLE IAW CRJ-900 SRM 51-42-21.  P/N SH670-31840-3.
